MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ES2110X15B
Medical Device Problem Codes Failure to Calibrate (2440); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging the pilot reading test step had failed on a trilogy evo device.The device was not in patient use.The trilogy evo device was evaluated by a third-party service engineer (se).The device evaluation found proportional valve and three-way (3-way) solenoid valve had caused the pilot reading test step to fail on the device.The philips se replaced the device's proportional valve and 3-way solenoid valve to address this issue.After the philips se replaced the parts on the device, the device was placed back into service.Additionally, during the service of the device, the fio2 cable was replaced for contamination, and it had tape on it.This was unrelated to the reportable issue.The system printed circuit assembly (pca) was replaced for one of the connectors was a "little bit" detached and loose on the system pca.This was unrelated to the reported issue.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24860407
Report Number2518422-2026-010737
Device Sequence Number9036809
Product Code CBK
UDI-Device Identifier00606959054080
UDI-Public(01)00606959054080
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberES2110X15B
Device Catalogue NumberES2110X15B
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown